MAUDE Adverse Event Report: ABBOTT LABORATORIES CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT LABORATORIES CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed multiple falsely elevated total bilirubin results while using the clinical chemistry total bilirubin reagents.The following data was provided.(b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The medical device manufacturer was incorrect in manufacturer name, city and state and mfr site/ report source for this issue.Mdr number 1628664-2018-00136 has been submitted and all further information will be documented under that mdr number.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7342841
Report Number1415939-2018-00045
Device Sequence Number10799916
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06L45-41
Device Lot Number50094UQ09
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LIST NUMBER 01G06-11; LIST NUMBER 01G06-11; SERIAL NUMBER (B)(4); SERIAL NUMBER (B)(4)